# SDR CALA2021120102205

- Difficulty date: November 30, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N486UA
- Make and model: Airbus A320-232
- Aircraft serial: 1620
- Aircraft time: 58,568 hours, 25,461 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Lever
- Part number: D5598144200302
- Condition: Chipped
- Location: Rh Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A3NB-55-3-6005 RH ELEVATOR HINGE ARM LWR EDGE I/B SIDE CHIPPED D OT 42-070 () REMOVED LINES HYD ACCESS IAW AMM 27-34-51-000-001-A. RECEIVED NE W PART P/N D55981442003002 B/N 0003855407 LOCATED AND DRILLED IA W SRM 51-44-21 INSTALED NEW PART IAW SRM 51-42-21/001. ACCOMPLIS HED BY EMP#V933693 AT BFM ST AEROSPACE MOBILE NR#0015894
